# SDR UIEA2021060901299

- Difficulty date: June 8, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 79,419 hours, 15,794 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Selector Panel
- Part number: 233T32101023
- Part serial: D00436
- Condition: Faulted
- Location: Lt Engine Start
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L ENGINE START SELECTOR STICKS IN GND POSITION DURING START. NO ASSOCIATED EICAS MESSAGE SHOWS( TRANSFERRED TO MDDR 148258 IAW MEL 80-11-02, CAT C.  /  15JUNE21 - 1484745 - ITEM# 14 - BWI - REPLACED ENGINE IGNITION AND STARTING PANEL PER AMM 80-11-51. OPS CHECK GOOD. THIS CLEARS MDDR 148258. PLACARDS REMOVED. )
